# SDR DALA2024090308651

- Difficulty date: September 3, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,721 hours, 30,708 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 STRONG DIRTY SOCK SMELL. CORRECTIVE ACTION: C/W AMDS WORK CARD 0550-2002 FOUND OIL CONTAMINATION IN APU INLET. REPLACED RECIRCULATION FAN FLITERS IAW A 319 AMM 21-21. (5111412)
